Height estimate for special Weingarten surfaces of elliptic type in M^2(c) x R

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 289
  • Download : 3
Publisher
AMER MATHEMATICAL SOC
Issue Date
2014-01
Language
English
Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, SERIES B, v.1, pp.14 - 22

ISSN
2330-1511
DOI
10.1090/s2330-1511-2014-00005-5
URI
http://hdl.handle.net/10203/191195
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0